# SDR DALA2021112407218

- Difficulty date: November 24, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 40,367 hours, 27,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE ARE MULTIPLE CABIN EMERGENCY ESCAPE LIGHTS INOPERATIVE. MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY PACK B5-121 IAW B717 AMM 33-51. OPERATIONAL CHECK WAS NORMAL. THE AIRCRAFT IS OK FOR SERVICE. (LP #8141196)
